# SDR CALA2023012700212

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID DOOR GND SLIDE LIGHT 1EA INOP L391,  REPLACED R/H MID DOOR L391 GND SLIDE LIGHT LAMP AND LIGHT TEST FOUND NORMAL REF AMM33-51-06 -902-082 REV 138.
